# SDR AALA202510157564

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 31,211 hours, 12,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 3L SQUEALS AT ALTITUDE. 7.9 PSI. WHILE PERFORMING DETAILED INSPECTION OF 3L DOOR SEAL MAINTENANCE FOUND THAT THE 3L DOOR SLIDE BUSTLE ATTACHMENT END WAS GETTING CAUGHT UNDER DOOR, REPOSITIONED THE SLIDE BUSTLE ATTACHMENT END AND PERFORMED A SATISFACTORY PRESSURIZATION TEST OF LEAK CHECK OF THE FUSELAGE WITH NO LEAKS OR SQUEALS NOTED,
